# SDR 04FDEA00513

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT BORE FOUND CORRODED.  LT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT BORE CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74322, WINGS - LEFT AND RIGHT INBOARD TRAILING EDGE FLAP HINGE BRACKETS CORRODED
